# SDR CA991103018

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001006
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,968 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADE CHORDWISE CRACK (90 MM LONG) DETECTED DURING SCHEDULED MAINTENANCE.  CRACK WAS ON UNDERSIDE OF BLADE AT 179 MM FROM LEADING EDGE AND AT BLADE STATION 1160 MM.  THERE WAS ALSO DEBONDING ON THE STAINLESS STEEL LEADING EDGE OF THE BLADE.
